Vol. 7, No. 5, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Sharp upper bounds for the Betti numbers of a given Hilbert polynomial

Giulio Caviglia and Satoshi Murai

Vol. 7 (2013), No. 5, 1019–1064
Abstract

We show that there exists a saturated graded ideal in a standard graded polynomial ring which has the largest total Betti numbers among all saturated graded ideals for a fixed Hilbert polynomial.

Keywords
graded Betti numbers, Hilbert polynomials
Mathematical Subject Classification 2010
Primary: 13D02
Secondary: 13D40
Milestones
Received: 12 October 2010
Revised: 6 December 2012
Accepted: 6 January 2013
Published: 6 September 2013
Authors
Giulio Caviglia
Department of Mathematics
Purdue University
West Lafayette, IN 47901
United States
Satoshi Murai
Department of Mathematical Science
Yamaguchi University
1677-1 Yoshida
Yamaguchi 753-8512
Japan